Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    kossdog is offline New Member
    Join Date
    Jul 2003
    Posts
    34

    d-bol and pain.....

    Bro's,

    Took d-bol only for a week after being on Primoteston cycle for 8 weeks. Felt awesome for awhile. I have taken before and each time I get pain so bad in lowerback/hip that I am out for a week before I am good. I asharp pain when I turn corners or roll over in bed. Like a dumbass I try again and sure enough same ****. Stopped on Fri. and been in pain since. I drink gallon and half water, eat well, cardio, train, sleep good. Only d-bol does this to me and wonder why? Taken halo, winni tabs, var with no probs. Anyone know why or can relate? Thanks for the time. ( BTW I have lost 8 pds since stopped Fri. d-bol, obviously water and my moon face is gone).

    KD

  2. #2
    diesel21's Avatar
    diesel21 is offline Member
    Join Date
    Jun 2002
    Posts
    734
    just depends, dbals give me the worst headaches (pink ones)

    the white ones worked great,,,,

  3. #3
    GearAholic's Avatar
    GearAholic is offline AR-Hall of Famer
    Join Date
    Dec 2003
    Posts
    1,459
    hmm that sux bro my thai pinkies are treatin me like gooood

  4. #4
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Could be pain from your liver I guess...I get a wicked back pump from dbol ..

  5. #5
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Bro those signs are a 100% liver pain signs..... the **** ur takin is pretty toxic so it does make sense... take it easy huh

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •